I've been taking zoloft for 10 days and I feel like I'm starving one day and not hungry the next?
Question posted by cn71 on 10 Oct 2011
Last updated on 10 October 2011
You are experiencing some common side effects of the Zoloft and in my opinion need to give it some more time. I think within the month it will level out for your and you'll be fine. If it continues to be a problem, then by all means mention it to the doctor.
Id reconsider the med. Youve only bn on it ten days. Zoloft takes 2 to 3 weeks to even start working. In my opinion its a great med if you u use it faithfully. Not to dog anyone elses opinion. Ive bn on it for three years now and I feel my depression has taken a positive turn. With every doubt, a doctors visit should follow. Take care n be well
Hello cn71. I'd mention it to your doctor. changes in your appetite is a side effect. and its considered to be more serious than not. To the degree that your are going through as you explained, I'd becarefull. I also took zoloft for some years. It was a fairly kind drug in as much as side effects went (my case of course). best to you.
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.